# SDR DXTA2025010801853

- Difficulty date: January 5, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N594QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605697
- Aircraft time: 15,638 hours, 12,129 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING THE LAST FLIGHT BOTH PILOTS SMELLED AN ORDER LIKE A CROSS BETWEEN DIESEL AND STANDING BEHIND AN AIRCRAFT WITH AN ENGINE RUNNING UP AT ALTITUDE.  SMELL HIT STRONG 3 TIMES IN THE FIRST HOUR OF A 2:12 FLIGHT, BOTH SIDES.  ON THE LEFT SIDE THE SMELL DISAPPEARED FOR THE LAST HOUR OF THE FLIGHT, AND AIR SEEM TO GET FRESHER DESCENDING THRU 10,000 FEET.  RIGHT SIDE THE SMELL LINGERED AND SEEM TO BE COMING OUT IF THE  19 WEEP HOLES BETWEEN THE CB PANEL AND RIGHT WINDOW.  AIR CLEARED AROUND 4,000 FEET IN THE DESCENT FOR THE RIGHT SIDE.  PASSENGERS DID NOT SAY ANYTHING ABOUT A SMELL. PERFORMED ECU OPS TEST WITH NO DEFECTS/UNUSUAL ODORS NOTED. IAW CE-560XL MM 12-20-21 & 21-51-00.
